skin-hair-icon
Acnemoist cream
I am having extremely dry and sensitive skin and doctor prescribed me acnemoist cream though i don't have acne but red bumps and dryness on face. I feel like after applying acnemoist my dryness and bumps have increased. Can acnemoist cream cause breakouts? I
66 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Rare... however specific Medicine available for good improvement.. for detailed prescription do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Usually not, breakouts could be due to other underlying hormonal issues If you wish to have a second opinion, Consult online with relevant photographs for customised skin care products and detailed discussion regarding your concerns
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.